Publication detail

An existence criterion of positive solutions of p-type retarded functional differential equations

DIBLÍK, J., SVOBODA, Z.

Original Title

An existence criterion of positive solutions of p-type retarded functional differential equations

English Title

An existence criterion of positive solutions of p-type retarded functional differential equations

Type

journal article - other

Language

en

Original Abstract

An existence criterion of positive solutions of p-type retarded differential equations is considered

English abstract

An existence criterion of positive solutions of p-type retarded differential equations is considered

Keywords

existence criterion positive solutions p-type retarded differential equation

RIV year

2002

Released

01.01.2002

Pages from

139

Pages to

141

Pages count

3

Documents

BibTex


@article{BUT40630,
  author="Josef {Diblík} and Zdeněk {Svoboda}",
  title="An existence criterion of positive solutions of p-type retarded functional differential equations",
  annote="An existence criterion of positive solutions of p-type retarded differential equations is considered",
  chapter="40630",
  journal="Equadiff 10, CD ROM, Papers",
  number="1",
  volume="2002",
  year="2002",
  month="january",
  pages="139",
  type="journal article - other"
}